MathSciNet Relay Station
MathSciNet bibliographic data
MR2209132 37C10 (37J99 70F10 70F15 70H05)
Garcia, A.; Pérez-Chavela, E.; Susin, A. A generalization of the Poincaré compactification. Arch. Ration. Mech. Anal. 179 (2006), no. 2, 285–302.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement